# SDR CA120726006

- Difficulty date: July 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 1060064620
- Condition: Failed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 100 HR INSPECTION OF THE HELICOPTER THE RT MAGNETO WAS REMOVED FOR INSPECTION.  THE AME NOTED AN UNUSUAL NOISE WHEN MAGNETO WAS ROTATED BY HAND. MAGNETO REPLACED.
